| Model Number |
SY60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care profession reported via medwatch form that, during the intraocular lens (iol) implant procedure, after implantation iol found to have scratch and it has been immediately explanted.Additional information has been requested however no further information available.